# SDR YENA20130211040

- Difficulty date: February 11, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 38,880 hours, 14,186 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2030AD11
- Part serial: 00053344
- Condition: Failed
- Location: Nr 1
- Part time: 38,871 hours, 14,179 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 807 BOS-STT, AIR TURNBACK TO BOS DUE TO ADR NR 1 LOST DURING CLIMB.  RECOVERED IR NR 1 IN ATT MODE.  REMOVED AND REPLACED ADIRU NR 1 IAW AMM CHAPTER 34-12-34-04.  OPS CHECK GOOD.
